# SDR COMA0460501

- Difficulty date: September 6, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 25,135 hours, 23,490 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 17300122
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5396 DURING TAKEOFF RECEIVED AN OUTBOARD ANTI-SKID CAUTION.  TAKEOFF WAS ABORTED AND RETURNED TO THE GATE.  REPLACED THE RIGHT MLG OUTBOARD WHEEL SPEED TRANSDUCER WIRING HARNESS.
